# SDR CHQA20120227064

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 26,461 hours, 21,755 cycles
- Engine: Allsn AE3007A
- Engine time: 22,433 hours, 19,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18201
- Condition: Discharged
- Location: Cabin
- Part time: 22,433 hours, 19,107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD FAIRING EMERGENCY LIGHT AND THE NUMBER 1 AISLE LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTER DEFECTS NOTED.
